| Catalog Number |
110031011 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 00877602802 lot# 3244004 rev ceramic hd 6 deg 28x0.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient underwent a hip procedure.The patient was revised for a second time approximately 3 months later due to a disassociation between the bearing and head of a dual mobility construct.Attempts have been made and no further information has been provided.
Event or Problem Description
No further information at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; g3; h2; h3; h4; h6.Visual examination of the provided pictures identified the explanted shell, dm liner, bearing and head, which are covered in bio-debris.Some scratching was noted to the ceramic head, but no visible damage was noted to the bearing from the quality of the picture.The bearing and head are separated.Damage was noted to the dm liner and shell likely from explant.No further evaluation can be made.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.